# SDR CA081016012

- Difficulty date: September 25, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 35,091 hours
- Engine: Pwa PT6A65B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Seized
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ACFT WAS EN ROUTE WHEN THE LT ENGINE LOST POWER.  THE CREW COMPLETED EMERGENCY PROCEDURES, SECURED THE ENGINE AND FEATHERED THE PROPELLER.  THEY DECLARED AN EMERGENCY AND CONTINUED TO DESTINATION, WHERE THE ACFT PERFORMED A SINGLE ENGINE LANDING.  POST FLIGHT INSPECTION REVEALED A SEIZED COMPRESSOR AND OIL FILTER CONTAMINATION.  THE ENGINE WILL BE REMOVED AND FORWARDED TO STANDARD AERO FOR INVESTIGATION AND REPAIR.
